# SDR IPXA2023021691057

- Difficulty date: February 11, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0862
- Aircraft time: 22,545 hours, 13,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A536102632030
- Condition: Dented
- Location: Rh Fr 3 Fl Lvl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C*MAJOR REPAIR* DENT ON RH FUSELAGE SKIN AT FR 3REPAIRED IAW SRM 53-11-12-201-C1 FIG 202 AND UPS EO A300-5330-86030-A
